The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.
Same symptoms don't mean you have the same problem. Consult a doctor now!
I have increased RBC along with decreased MCV and MCH. What could be the reason?
Why does bruise reappears after stopping the vitamin supplements?
Can you diagnose my condition based on my CBC report and chest X-ray?
Why is vitamin B12 level high in a diabetic patient?
I have foot ache and tingling sensation for the last couple of weeks. Why?
What should I do to reduce high vitamin B12 level?
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.